Twist Periodic Solutions in the Relativistic Driven Harmonic Oscillator
Daniel Núñez and
Andrés Rivera
Abstract and Applied Analysis, 2016, vol. 2016, 1-7
Abstract:
We study the one-dimensional forced harmonic oscillator with relativistic effects. Under some conditions of the parameters, the existence of a unique stable periodic solution is proved which is of twist type. The results depend on a Twist Theorem for nonlinear Hill’s equations which is established and proved here.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/6084082.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/6084082.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6084082
DOI: 10.1155/2016/6084082
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().